# SDR USAA030035

- Difficulty date: March 12, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 58,629 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .250 INCH, BS 1440 S26R.  DAMAGED REMOVED, INSTALLED SPLICE REPAIR AND DOUBLER PER EA 86992.  (M)
